# SDR CALA2020030700586

- Difficulty date: March 5, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 71,898 hours, 30,516 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: D5713D33420000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK AD2018-06-04 LH FR 36 PRESSURE PNL FASTENER HOLES 2 ,4,13,14,15,16,17,18,19,20,21,22,23,24,25,26,27 & 28 ARE CRACKED . CONTACT ENG. FOR REPAIR INSTRUCTIONS & BEFORE NEXT FLIGHT PER NR 9290352 GEN BY V061633 AT HAECO LCQ. INTERIM REPAIR ACCOMPLISHED PER PART 1 OF ECRA 5331-02630 AT HAE CO LCQ DURING C3 VISIT. CREATING THIS DTA DIP TO ACCOMPLISH A PE RMANENT REPAIR PER PART 3 OF ECRA 5331-02630 ON OR BEFORE 28AUG2020. PLANNING TO CONTACT ENGINEERING AFTER 28JUL2020 BUT B EFORE 13AUG2020 FOR THE PERMANENT REPAIR. NOTE TO PLANNING: THIS ECRA IS BEING EVALUATED FOR DAMAGE TOLERANCE UNDER 14CFR EPAIR: TO BE DETERMINED BY ENGINEERING. CURRENT PTC=30516, NS. PART 2 - INSPECTION REQUIREMENTS: NONE. PART 3 - PERMANENT R 26.43(D) AND WILL LIKELY BE MADE PERMANENT WITH REPEAT INSPECTIO PTT=71898:22. OK TO DIP TILL ON OR BEFORE 28AUG2020. PLANNING CONTACT EG AFTER 28JUL2020 BUT BEFORE 13AUG2020
